UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/7526

タイトル: p-Adic Weight Spectral Sequences of Log Varieties
著者: Nakkajima, Yukiyoshi
キーワード: log crystalline cohomologies
log de Rham-Witt complexes
$p$-adic weight spectral sequences
rigid cohomologies
発行日: 2006年1月10日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 12 (2006), No. 4, Page 513-661
抄録: We prove the $E_2$-degeneration of the $p$-adic weight spectral sequence of a proper simple normal crossing log variety over a log point whose underlying scheme is the spectrum of a perfect field of characteristic $p>0$. We also show some properties of the $p$-adic weight spectral sequence and those of $p$-adic monodromy operators. The former ones complete the construction of the $p$-adic Steenbrink complex in \cite{msemi}; the latter ones complete the proof of the interpretation of the $p$-adic monodromy operator in \cite{hk} by a corrected operator of the $p$-adic Steenbrink complex in \cite{msemi}. We also complete some fundamental facts in \cite{hk}.
URI: http://hdl.handle.net/2261/7526
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms120402.pdf814.41 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください